kimblanchard Posted June 30, 2004 Share Posted June 30, 2004 My Mom finished her final and 6th round of chemo on June 3. She is still having small bouts of nausea upon waking and just during the day. She takes a small amount of ativan and it seems to disappear. She started radiation last week and the rad. onc. says it can't be from the radiation. After months of chemo, I'm thinking its just all the toxins staying with her. Has anyone had nausea that lasted so long? She's still getting out just fine for radiation and lunch but it is annoying, and I find myself worrying... The rad. onc. thinks ativan will make her sleepy or dizzy and she should go to the zofran, but she seems to get relief from it. What do you all think? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.